THank You for answering my post. It did give me an idea. Since I have severe Panic Disorder, there is only a few meds I can take, the others I am very sensitive too, Most of them put me in the Hospital. I can have my shrink tell him about my med sensativity. My PM also said if it doesn't mix with my Xanax, then to stop the Xanax
I can't do that!! I've been on it for 15 years at very high doses!
I have to put in a call to my shrink tomorrow anyway and let him know about these new meds, so I think I will see if he will call my PM and let him know I can't take Morphine, it depresses me. So does Lortabs. But I do ok on the Fentynal Patches, Demerol, Dilaudid, ect. When the Hospital gives me Ativan, Phenergan, and alot of others, I itch terribly all over & I freak out and jump on everyone in the room and go home an cry "Hysterically" believe it or not! My Mom said it does the same thing to my Dad.
And the NSaids, cause my stomach to burn with nausea & vomiting.
You've given me some great idea's. I've had my Shrink over 15 years, I've only known this PM a few weeks. I talked to my Pharmacist and they said only my Shrink can tell me to stop his meds, nobody else. Just the prescribing Doctor. However, they can give each other advice.
Thank's Amanda, Your an